# SDR COMA0160721

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,723 hours, 12,075 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Line
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5680.  DURING CLIMB OUT OF CVG RECEIVED A STALL FAIL CAUTION MESSAGE ACCOMPANIED WITH STICK SHAKER AND LOW AIRSPEED INDICATION ON CO-PILOTS SIDE, AIRCRAFT RETUREND TO THE FIELD.PURGED WATER FROM THE #1 AND #2 STANDBY PITOT STATIC SYSTEM.
